| Model Number |
R SERIES |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The malfunction was observed during incoming testing; however after disassembling the device to determine root cause, the malfunction was no longer seen.The device was put through extensive testing without duplicating malfunction.The analog board shields were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed electrical safety test for ground resistance.Complainant indicated that there was no patient involvement in the reported malfunction.